Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 172, NWS St. Louis, MO

July 14, 2018Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 14, 2018, 3:49 PM CDT for Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2018, 3:49 PM CDT (20:49 UTC)
Expired
Jul 14, 2018, 4:30 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:49 PM CDTTSTM WND DMG2 E Saint Louis, MOSTREETLIGHT BLOWN OVER.
Jul 14, 3:52 PM CDTTSTM WND DMG2 Ese Saint Louis, MOLARGE TREE SNAPPED AT BASE.
Jul 14, 3:52 PM CDTTSTM WND DMG2 Wnw Saint Louis, MONUMEROUS LIMBS DOWN NEAR FOREST PARK, INCLUDING ONE TREE SNAPPED NEAR UNION AND WASHINGTON.
Jul 14, 3:58 PM CDTTSTM WND GST 711 Ne Caseyville, IL
Jul 14, 4:15 PM CDTTSTM WND DMGFoster Township, ILLARGE TREE DOWN ALONG MCCOY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
876 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS53 KLSX 142049
SVRLSX
ILC119-163-MOC189-510-142130-
/O.NEW.KLSX.SV.W.0172.180714T2049Z-180714T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
349 PM CDT SAT JUL 14 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Central Madison County in southwestern Illinois...
  Northwestern St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  Eastern St. Louis County in east central Missouri...

* Until 430 PM CDT.

* At 349 PM CDT, a severe thunderstorm was located over Venice,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Belleville, Granite City, Alton, East St. Louis,
  Collinsville, Edwardsville, Fairview Heights, Cahokia, Jennings,
  Glen Carbon, Bellefontaine Neighbors, Wood River, Troy, Bethalto,
  Maryville, Pontoon Beach, Centreville, Caseyville and Washington
  Park.

This includes the following highways...
 Interstate 70 in Illinois near exit 21.
 Interstate 55 in Illinois between exits 23 and 30.
 Interstate 64 in Illinois between exits 9 and 12.

This also includes  Scott Joplin Historic Site and Horseshoe Lake
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3847 9014 3862 9030 3882 9020 3883 9014
      3881 9012 3885 9011 3888 9016 3900 9009
      3885 8968
TIME...MOT...LOC 2049Z 212DEG 19KT 3867 9019 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
2 follow-up statements
842 
WWUS53 KLSX 142108
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
408 PM CDT SAT JUL 14 2018

MOC189-142117-
/O.CAN.KLSX.SV.W.0172.000000T0000Z-180714T2130Z/
St. Louis MO-
408 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. LOUIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3851 9009 3857 9018 3870 9023 3878 9018
      3877 9017 3881 9012 3885 9011 3888 9016
      3900 9009 3885 8968
TIME...MOT...LOC 2107Z 212DEG 25KT 3874 9011 

$$

ILC119-163-MOC510-142130-
/O.CON.KLSX.SV.W.0172.000000T0000Z-180714T2130Z/
Madison IL-St. Clair IL-St. Louis City MO-
408 PM CDT SAT JUL 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL MADISON...AND NORTHWESTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. LOUIS CITY...

At 407 PM CDT, a severe thunderstorm was located over Granite City,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, Belleville, Granite City, Alton, East St. Louis,
Collinsville, Edwardsville, Fairview Heights, Cahokia, Glen Carbon,
Wood River, Troy, Bethalto, Maryville, Pontoon Beach, Centreville,
Caseyville, Washington Park, Madison and Riverview.

This also includes  Horseshoe Lake State Park.
 
This includes the following highways...
 Interstate 70 in Illinois near exit 21.
 Interstate 55 in Illinois between exits 23 and 30.
 Interstate 64 in Illinois between exits 9 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3851 9009 3857 9018 3870 9023 3878 9018
      3877 9017 3881 9012 3885 9011 3888 9016
      3900 9009 3885 8968
TIME...MOT...LOC 2107Z 212DEG 25KT 3874 9011 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
662 
WWUS53 KLSX 142130
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
430 PM CDT SAT JUL 14 2018

ILC119-163-MOC510-142139-
/O.EXP.KLSX.SV.W.0172.000000T0000Z-180714T2130Z/
Madison IL-St. Clair IL-St. Louis City MO-
430 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON...AND
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS AND
NORTHEASTERN ST. LOUIS CITY WILL EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
Madison county until 515 PM CDT.

LAT...LON 3851 9009 3857 9018 3870 9023 3878 9018
      3877 9017 3881 9012 3885 9011 3888 9016
      3900 9009 3885 8968
TIME...MOT...LOC 2129Z 212DEG 19KT 3883 9004 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:06 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 14, 1:06 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
106 PM CDT Sat Jul 14 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 348 AM CDT Sat Jul 14 2018

Expanded the Heat Advisory to include most of the forecast area,
except northeast MO and part of west central Illinois, for late this
morning until the early evening hours.  The highest afternoon heat
indices are expected across east central MO and southwest IL with
values topping out at 105-109 degrees.  Across central and southeast
MO heat indices this afternoon should reach 100-105 degrees.  There
will be isolated showers and storms this morning, but the better
coverage will occur this afternoon into the evening as the
atmosphere becomes very unstable ahead of a shortwave now over IA
which will move slowly southeastward through our area.  A few storms
may consolidate and create a strong cold pool leading to potentially
damaging winds late this afternoon into the early evening.  The
experimental HRRR model gradually shifts the better coverage of
showers/storms into southeast MO and southwest IL late tonight as
the shortwave shifts slowly southeastward along with a weak surface
trough or outflow boundary.

GKS

.LONG TERM...  (Sunday through Friday)
Issued at 348 AM CDT Sat Jul 14 2018

The synoptic pattern at the start of the long term period will
feature fairly weak flow aloft, with the region in generally zonal
to weak WNW flow aloft. This regime will transition to more of
northwest flow by the middle and end of next week as a trough
amplifies across the Northeast.

Sunday will begin with a weak cold front sagging into the region.
This front coupled with a weak PV anomaly sliding ESE will lead to
the development of scattered showers and thunderstorms. It appears
the best co-location of the upper-level ascent over the surface
convergence will be over western IL, thus slightly higher pops were
focused there. Given the influence of the front and the expected
clouds/precip, temps should be slightly cooler than today with highs
expected in the upper 80s/low 90s. This should bring heat index
values down below 100 in most areas.

Thunderstorm coverage should decrease Sunday night into early Monday
with the loss of daytime heating. The front will continue its slow
progression to the south on Monday, which should focus pops more
along the I-70 corridor and areas south for Monday
afternoon/evening. Temperatures will be similar to Sunday, with
highs expected in the upper 80s/low 90s.

Tuesday will mark the arrival of a much more pleasant airmass. The
front will have moved south of the area, allowing dewpoints in the
low to mid 60s to filter in which should limit any thunderstorm
development. This airmass will remain in place through at least
Wednesday, providing a nice little break in the heat we've seen of
late.

While Thursday still looks fairly comfortable, the chances for
showers and thunderstorms will be on the increase as a warm front
attempts to lift closer to the region. This front will keep chances
for showers/storms in the forecast through Friday, although
temperatures don't look to be nearly as hot as they have been.

Deitsch

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1248 PM CDT Sat Jul 14 2018

Scattered showers and thunderstorms are likely this afternoon and
early evening across the bi-state area. Greatest coverage during
this period is most likely over central Missouri so added a TEMPO
group in for KCOU. Will monitor convective trends and update as
necessary. May be a bit of a lull in activity late evening and
early overnight hours but additional storms are expected late
tonight into early Sunday morning. Stronger storms will be capable
of reduced visibilities and potentially some strong wind gusts.

SPECIFICS FOR KSTL:

Scattered storms late this afternoon into at least early this
evening. Maintained VCTS wording for now due to scattered nature
expected but will continue to monitor and ammend as necessary.
Probably will be a bit of a lull in storm activity late evening
into the early overnight period before additional storms affect
the terminal late tonight into early Sunday morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Boone MO-Callaway
     MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-Saint
     Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Heat Advisory until 8 PM CDT this evening for Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jul 14, 3:42 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
342 PM CDT Sat Jul 14 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
342 PM CDT Sat Jul 14 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Late this afternoon and tonight

Heat index values of 100 to 107 degrees are occurring this
afternoon across parts of Missouri and Illinois. A Heat Advisory
is in effect through 8 PM CDT for these areas.

Scattered thunderstorms have developed across the area this
afternoon and will continue this evening. A few storms may be
strong to severe and capable of producing hail and damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms for portions of the area from
Sunday through Monday night. There is also a chance of
thunderstorms from Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

Kanofsky

In the hours before

Special weather statement, Jul 14, 2:41 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service St Louis MO
241 PM CDT SAT JUL 14 2018

ILZ079-102-MOZ074-075-085-142030-
Randolph IL-Monroe IL-Madison MO-St. Francois MO-Ste. Genevieve MO-
241 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE AND SOUTHWESTERN
RANDOLPH COUNTIES IN SOUTHWESTERN ILLINOIS...STE. GENEVIEVE...
NORTHEASTERN MADISON AND EASTERN ST. FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI UNTIL 330 PM CDT...

At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Farmington to near Womac. Movement was
northeast at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Farmington, Ste. Genevieve, Park Hills, Bloomsdale, St. Mary, Womac,
Rocky Ridge, Weingarten, Coffman, Prairie Du Rocher, Leadington,
Kaskaskia, Kellogg, Minnith, Libertyville, River Aux Vases and Kidd.

This includes Interstate 55 in Missouri between exits 141 and 162.

This also includes  St. Joe State Park, Hawn State Park, and Felix
Valle House State Park.

LAT...LON 3780 9052 3815 9018 3790 8985 3787 8990
      3787 8994 3783 8999 3768 9010 3764 9015
      3760 9015 3757 9023
TIME...MOT...LOC 1941Z 240DEG 21KT 3779 9039 3766 9023

Gosselin
Local storm report, Jul 14, 2:47 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     1 NE FARMINGTON         37.79N 90.41W
07/14/2018  M51 MPH          ST. FRANCOIS       MO   BROADCAST MEDIA

&&

PW
Local storm report, Jul 14, 2:51 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             FARMINGTON              37.78N 90.42W
07/14/2018  M0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

&&

PW
Special weather statement, Jul 14, 3:02 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service St Louis MO
302 PM CDT SAT JUL 14 2018

ILZ095-MOZ019-142045-
Adams IL-Lewis MO-
302 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS AND EASTERN
LEWIS COUNTIES UNTIL 345 PM CDT...

At 301 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ewing, moving northeast at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Canton, La Grange, Ursa, Monticello and Meyer.

LAT...LON 4025 9151 4024 9150 4020 9151 4020 9147
      4007 9135 3996 9166 4011 9179 4025 9160
TIME...MOT...LOC 2001Z 235DEG 7KT 4008 9165

Gosselin
Special weather statement, Jul 14, 3:27 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service St Louis MO
327 PM CDT SAT JUL 14 2018

ILZ100-101-MOZ063-064-142100-
St. Clair IL-Madison IL-St. Louis MO-St. Louis City MO-
327 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST.
LOUIS CITY UNTIL 400 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Louis, moving northeast at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
St. Louis, University City, Granite City, Alton, Kirkwood, East St.
Louis, Collinsville, Edwardsville, Webster Groves, Ferguson, Fairview
Heights, Clayton, Cahokia, Jennings, Glen Carbon, Crestwood,
Bellefontaine Neighbors, Wood River, Troy and Bethalto.

This includes Interstate 64 in Illinois near exit 9.

This also includes  Scott Joplin Historic Site and Horseshoe Lake
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3849 9022 3852 9026 3849 9027 3860 9041
      3882 9019 3883 9014 3882 9012 3881 9012
      3884 9011 3887 9014 3892 9009 3872 8984
TIME...MOT...LOC 2026Z 225DEG 18KT 3860 9026

Britt
Special weather statement, Jul 14, 3:35 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service St Louis MO
335 PM CDT SAT JUL 14 2018

ILZ095-096-142115-
Brown IL-Adams IL-
335 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ADAMS AND
NORTHWESTERN BROWN COUNTIES UNTIL 415 PM CDT...

At 335 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camp Point, moving northeast at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Quincy Regional Airport, Mount Sterling, Camp Point, Clayton, Golden,
Liberty, Coatsburg, Mound Station, Columbus, Ripley, La Prairie,
Paloma, Fowler, Kellerville and Chatton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9070
      4008 9067 4005 9068 4002 9063 4003 9061
      4002 9061 4002 9062 4001 9062 3986 9114
      4004 9133 4020 9111 4020 9101
TIME...MOT...LOC 2035Z 234DEG 22KT 4000 9113

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:19 PM CDTSpecial Weather StatementLSXFayette41 min
Jul 14, 2:00 PM CDTSpecial Weather StatementLSXFayette45 min
Jul 14, 2:10 PM CDTSevere Thunderstorm WarningLSXFayette35 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningLSXPike49 min
Jul 14, 3:35 PM CDTSpecial Weather StatementLSXAdams40 min
Jul 14, 4:14 PM CDTSpecial Weather StatementLSXGreene46 min
Jul 14, 4:23 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery52 min
Jul 14, 4:29 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin46 min
Jul 14, 4:59 PM CDTSpecial Weather StatementLSXBond, Clinton46 min
Jul 14, 5:12 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Montgomery39 min
Jul 14, 5:18 PM CDTSevere Thunderstorm WarningLSXClinton57 min
Jul 14, 5:24 PM CDTSpecial Weather StatementLSXMadison, Saint Clair51 min
Jul 14, 5:44 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair46 min
Jul 14, 6:27 PM CDTSpecial Weather StatementLSXClinton, Saint Clair48 min
Jul 13, 7:07 PM CDTAreal Flood AdvisoryLSXKnox4 hr
Jul 13, 7:51 PM CDTSpecial Weather StatementLSXBoone24 min
Jul 13, 11:59 PM CDTSpecial Weather StatementLSXBoone46 min
Jul 14, 2:40 PM CDTSpecial Weather StatementLSXPike50 min
Jul 14, 2:41 PM CDTSpecial Weather StatementLSXSainte Genevieve, Saint Francois49 min
Jul 14, 3:02 PM CDTSpecial Weather StatementLSXLewis43 min
Jul 14, 3:27 PM CDTSpecial Weather StatementLSXCity of Saint Louis33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.